# SDR MASA200600111

- Difficulty date: January 19, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 16,098 hours, 14,740 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Faulted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7199 IAD - THE CREW NOTED AN OUTBOARD GROUND SPOILER FAULT.  MAINTENANCE RESET SYSTEM.  OPS CHECK GOOD.
